We understand that people with cancer are worried about coronavirus.
Here is the
We will update it regularly.
Go to your personalised cancer information and support area
Existing Macmillan user? Access your events, volunteering and Macmillan Online Community
I'm on my second round of EOX for osophogieal cancer. From 6 weeks after the start of my first round I've been suffering from diahrea. The result being that I've found hydration, weight gain and electrolyte balance quite a challenge.
I had been trying to increase my body weight by increasing my intake of high fat milk, cream, yoghurt and other dairy products. I disused this with my dietician who agreed was a good way to build fat and body mass.
Following some investigation I found that chemotherapy can cause lactose intolerance. I modified my diet to remove all dairy and found almost instantly that my diahrea stopped. Next step is to reintroduce lactose free dairy and see where that takes me.
I hope this is helpful to others that may be suffering from the same side effects.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: